SOLTA MEDICAL, INC. THERMAGE FLX (TG-3A) SYSTEM AND ACCESSORIES; ELECTROSURGICAL,CUTTING & COAGULATION & ACC.
Back to Search Results |
| Model Number |
TT4.00F6-900 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Burning Sensation (2146); Tooth Fracture (2428); Difficulty Chewing (4522); Swelling/ Edema (4577)
| Date of Event |
02/18/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the datalog was performed which indicated that two treatment sessions were recorded on the same day of the reported event.During the first session, one occurrence of ¿treatment tip rep count limit reached,¿ three occurrences of ¿treatment tip temperature high,¿ and one occurrence of ¿force before activation¿ were recorded.During the second treatment, four occurrences of ¿treatment tip lifted prematurely,¿ three occurrences of ¿treatment tip force low,¿ five occurrences of ¿treatment tip temperature high,¿ and six occurrences of ¿force before activation¿ were displayed.These notifications occurred at low frequencies relative to the total number of repetitions and are consistent with normal system operation and user interaction.Review of the datalog also showed that there was an interruption of approximately 12 minutes occurred during the second treatment.Based on the datalog evaluation, both the system and the handpiece performed as expected.The treatment tip is pending return for evaluation.The investigation is underway.
Event or Problem Description
A user facility reported that following a thermage flx facial treatment later in the day a patient experienced a heat sensation, gum inflammation, soreness, redness, and difficulty chewing.Additionally, the patient experienced a tooth fracture a few days after the procedure.The patient consulted a dentist and explained the procedure performed.The dentist suggested that the symptoms might be related to the radio frequency treatment.The patient subsequently contacted the clinic to inquire whether similar cases had been reported and to seek guidance.At the time of reporting, the patient¿s status was described as good; however, the patient experienced a broken tooth following the procedure, which indicates permanent damage.No secondary interventions were reported by the user facility.The patient reported regularly taking hormone replacement therapy, magnesium, and omega-3 supplements and reported routine use of sunscreen.The highest energy used was reported as an accumulated level of 18 mj using the stamping method.The user facility confirmed using solta cryogen and approximately 1.5 to 2 bottles of unscented solta coupling fluid to complete the treatment.The unused treatment tip was inspected prior to the procedure and reinspected at the end of the treatment, with no abnormalities noted.No system errors or unusual observations were reported during the procedure.No other treatments (besides the one reported) were performed in the same area where symptoms were reported.The patient has no history of aesthetic treatments, and no pain medication or anesthesia was administered during the procedure.